# SDR ASOA2015052212904

- Difficulty date: May 8, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,653 hours, 24,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280, CHANNEL AT BL 0 IS CORRODED.  R & R CHANNEL IAW SRM 51-40-11, 51-42-06, 51-23-00, 51-42-21, 51-25-06, AND 51-25-01.
